You are here:

Panic Disorders/Attacks/Anxiety of unknown reason

Advertisement


Question
Hi. My name is Nadia. A little less than two years ago, I was sitting in my living room watching tv when suddenly I felt like I was going to fall and had an overwhelming fear of terror. I ran to my husband and called for help. The net doc I went to that night said it was bppv. He gave me betacerq and stugeron. I took them for three weeks with no improvement. And my anxiety was building up to the extent that I was losing weight excessively, unable to sleep, had strange nightmares when I slept for a couple of hours, etc. The most horrifying thing was that I was feeling light headed and imbalanced all the time. I had to quit my job and was unable to care for my kids. About a month later I saw another net doc and said my ears are fine, ESP that I did the hearing test and th e result was normal. I was not able to do the other test that included blowing air into the ears bec I was severly anxious. At that time I did the epley maneuver, but my symptoms were the same. The other net doc referred me to a neurologist who said I have vestibular migraine. I took cebelium for three weeks. During this time I started feeling pulse in my head. I did not benefit from cebelium. Then I went to a third net professor, about two months later. He said that my ears are fine and that I do not have vestibular migraine.  Then I saw a neurologist who specialized with balance disorders. He prescribed zoloft for me but I did not take it. A year later I went to a psychiatrist who prescribed pristine. About two weeks ago, I was devastated and decided to start taking the medicine. Two hours after I took my first pill I became severely nauseated. I was not able to sleep from the severe pain and vomiting all night. The next day I took primparan to stop the nausea and took meprazole to protect my stomach. That morning I dis covered I had lost a kilo and a half. I stopped taking pristine. I still have the following symptoms all the time
1. Imbalance, though I do not fall, not a single time
2. Some sort of pressure in my ears, sometimes they feel as if they open and then close like on an airplane
3. Lightheaded, as if my head is flying up which makes me hold on to something.
4. A sudden feeling of falling, as if gravity suddenly pulls me to the ground, but not a single fall.
5. Sometimes I have chills that I cannot control.
6. Tension that leads to pain in all my muscles ESP neck and back.
7. Nausea and vomiting. Daily last year, but this year occasionally.
8. Sometimes I feel that I cannot focus on the task in my hand and feel the need to run away and to stop concentrating.

Before my first episode I started developing phobias including heights and driving on highways and freeways, as if I will lose control of the car. Finally social.

I have been living this agony for almost two years. I am not the same person as the one two years ago. And I do not know who to go to.

Answer
Nadia,
First of all please know that I am Not a doctor. I will however give you my opinion. I have had the very same thing that you have as far as the falling feeling. I had it off and on for a period of years. Sometimes even feeling almost a buzzing in my head.
This is what I did and it was because of a combination of 2 things.
1. Off balance- I started taking Lipoflavenoids that I got at Walmart. It is a vitamin!
I took it 3 times a day EVERY DAY! After a short time, I felt like I was more balanced. I did not feel like I had to hang on to something to walk. It is a fantastic vitamin. It is designed for "ringing in the ears". I never had that though. It was a miracle for me.
If I could not afford to take it for a month or so, I knew it.
2. NERVES- You need something to get you "focused". You are always in turmoil with yourself. Always thinking "What if this and What if that"... You need to get a grip on that. You need to "slow down your worried mind".
HOW???? By setting aside some time for YOU. Sitting alone in the room with your eyes shut... Quiet... Slow down your thoughts.
The proper medicine (Prozac for me) will help your racing thoughts. Along with that you need to work on the "stresses" in your life. Whatever it is that keeps your anxiety level up high. Get rid of worries in your life that you do have control over... REMEMBER- YOU have the Power.
You may not believe that you do but...You Do!
Take a good look at You and what brought you to this point.
Get on a medication from the doctor. Take the Lipoflavenoids vitamin for the "falling feeling". It will take it away...
Let me know how you are doing and also if you have any other questions. You can also help me out by spreading the word about my online shop. This is what supports me...
Please let me know if you need me again and please rate my answer after reading this...I will be here if you need me!
Carolina
http://Trinketfullofjewels.etsy.com

Panic Disorders/Attacks

All Answers


Answers by Expert:


Ask Experts

Volunteer


Carolina

Expertise

I am not a doctor. I have however been on this site since 2008 and have answered many questions and helped a lot of people. You are welcome to check my stats. I love to know how you are getting along in months to come after talking with you. I do Care. I answer many questions about panic attacks from living experiences. I believe that I can save some other person from symptoms that I have been through myself. Having someone to talk to about this terrorizing experience always helps. Someone that has been through it and understands! You may ask me anything related to this subject, no matter how awkward you feel. There is nothing funny about anxiety or panic attacks and you will understand a little more about those feelings and, I will give you ways to get it under control.

Experience

I have suffered with panic attacks for the over 45 years. I have overcome many obstacles in regards to panic disorder and can answer many questions of how I overcame them. There is nothing you can ask me that I will not understand.

Education/Credentials
High school, Real Estate professional, School of hard knocks :)

©2016 About.com. All rights reserved.